Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 3/14/2007. Information has been received from a consumer concerning her 11 year old daughter with asthma and sulfonamide allergy and a history of yeast infections who in approximately November 2006, was vaccinated with a first dose of Gardasil. Concomitant therapy included ALLEGRA, SINGULAIR, ADVAIR, NASONEX, PROZAC. Subsequently, it was reported that the patient''s "yeast infection has become more severe." Unspecified medical attention was sought. At the time of the report, the patient had not recovered. Additional information was received from a physician who reported that her office did not administer the vaccine to the patient nor had the patient addressed the event with her. The patient''s mother was notified to provide the name of the ordering physician. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166